GINGER AND MY MEDS
Jun 14, 2012
HI DOCTOR , I AM ON NORVIR,PREZISTA AND TRUVADA COMBO, MY QUESTION IS ABOUT GINGER TEA, I ALWAYS DRINK 2 OR 3 CUPS OF GINGER ROOT TEA . I ALWAYS LIKED IT. DOES GINGER INTERACT WITH MY MEDS? THANK YOU IN ADVANCE
Response from Dr. Young
Hi and thanks for posting.
I don't believe that there are any relevant nteractions.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Cold Hands After Masturbation Worried I Have HIV
- Hpv After Sucking Penis Sign Of HIV AIDS
- Sore Testicles After Unprotected Sex Without Ejaculation Worried I Have HIV
- Stinging Pain After Licking Genital Worried I Have HIV
- Testicular Pain After Insertive Oral Sex Worried I Have HIV
- White Discharge After Unprotected Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.